# SDR DALA2025062704813

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 82,606 hours, 10,582 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3357 4L DOOR SHOWS OPEN WITH DOOR CLOSED, CYCLE DOOR NO HELP. CORRECTIVE ACTION: FOUND SENSOR 23MJ OUT OF ADJUSTMENT. ADJUSTED 23MJ CKS OK, REF A330 AMM 52-71-11. OK FOR SERVICE. (7304990)
